# SDR ERAA097110

- Difficulty date: July 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,578 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0116
- Condition: Discharged
- Location: Mlg
- Part time: 11,348 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BOTTLE PRESSURE LOW FLOAT BOTTLE SQUIB VALVE FOUND TO BE LEAKING AT VALVE/MANIFOLD JUNCTION (4) GROMMETS ON SUPPORT TUBE WORN AND CRACKED.  FLOAT COVER FOUND TO BE WORN AND TORN. 18 MONTH INSPECTION DUE IN ONLY ABOUT 4 MONTHS.  PERFORMED 18 MONTH INSPECTION ON FLOAT ASSY.  REPAIRED LEAK AT SQUIB VALVE/MANIFOLD JUNCTION.  SERVICED CYLINDER AND CHECKED FOR LEAKS, NO LEAKS FOUND.  REMOVED AND REPLACED (4) GROMMETS (P/N MS35489-27) ON SUPPORT TUBE.  REMOVED AND REPLACED FLOAT COVER.  VERIFIED COMPLIANCE WITH SB NUMBERS 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-2,.
